# SDR ABXA2025129324

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 97,869 hours, 25,912 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 0856LU5
- Part serial: 308727
- Condition: Defective
- Location: Zone 200
- Part time: 10,186 hours, 3,531 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, "CAPT PITOT" EICAS MGS AND "CAPT PITOT" OVERHEAD LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE REMOVED AND REPLACED THE UPPER LEFT PITOT PROBE REF B767 AMM 34-11-01.  LEAK AND OPS CHECK NORMAL.  PROBE HEAT REF B767 AMM 30-31-00. AIRCRAFT REMAINS RYSM COMPLIANT.  AIRCRAFT RETURNED TO SERVICE.
